I had a complete hysterectomy in 97. I am 40 years old and have been on estrogen since 1997. For the last month I have had left breast pain witha stinging sensation to the nipple if even touched. I am not able to lie on that side any longer. Could I have an infection some how? No medication changes or additions. I only take estrotest. I was diagnosed with Optic Neuritus and vertigo about a month ago also.
Many women have breast tenderness and pain, also called mastalgia. It may come and go with monthly periods (cyclic) or may not follow any pattern (non cyclic).
Non cyclic pain is most common in women 30 to 50 years of age. It may occur in only one breast. It is often described as a sharp, stubbing pain that occurs in one area of a breast. Occasionally, non cyclic pain may be caused by a fibroadenoma, a cyst (both benign findings) or maybe an infection as you have stated.
You are more likely to have breast pain before menopause than after menopause and the pain can get worse with changes in your hormone levels or changes in the medicines you are perhaps taking.
Try to cut down on your caffeine intake and salt and see if it helps,until you see your doctor.
Breast pain is not a common symptom of breast cancer,but I would advise you to see your doctor or preferably a Breast Specialist for a clinical breast exam and also ask him about the hormone therapy that you are actually on.Estrogen pills have been known to put women at risk in developing breast cancer and you should really discuss with your doctor what other options are available.
Take care and best wishes...
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.